# SDR AALA20110519TUL02

- Difficulty date: May 19, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 33,733 hours, 14,161 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FIELD REPORTED 3 DENTS IN FORWARD CARGO DOOR ABOVE THE HANDLE.  INSTALLED NEW SKIN PER ESO 60654.
